# SDR AALA202112131857

- Difficulty date: December 9, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 13,978 hours, 5,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR FORWARD DOOR FRAME, LOWER EXIT LIGHT BROKEN. REMOVED AND REPLACED EMERGENCY EXIT LIGHT AT R1 FORWARD DOOR FRAME PER A321 AMM 33-51-13-000-001A & 33-51-13-400-001-A.
